# SDR DALA2022021701091

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 CORROSION FOUND ON THE SPLICE PLATE AT STA955 LBL36 WHEN CLEAN THE CANTED PRESSURE DECK DRAIN INLET AREA. CORRECTIVE ACTION: THE CORROSION AREA REPAIRED REFER TO NRC 200-123 (2124575)
